Instruction for use: Acamol-TevaI want this, give me price
Active substance Paracetamol
ņ“’ N02BE01 Paracetamol
Nosological classification (ICD-10)
Myofascial pain syndromes ,Pain syndrome in musculo-articular diseases, Pain syndrome in chronic inflammatory diseases of the musculoskeletal system, Pain in the muscles, Tenderness of muscles, Muscular soreness in severe physical exertion, Painful conditions of the musculoskeletal system, Pain in the musculoskeletal system, Pain in the muscles, Pain at rest, Muscle aches, Muscle pain, Musculoskeletal pain, Myalgia, Muscle pain, Muscle pain at rest, Muscle pain, Muscular pain of non-rheumatic origin, Muscle pain of rheumatic origin, Acute muscle pain, Rheumatic pain, Rheumatic pains, Myofascial syndrome, Fibromyalgia
M79.2 Neurology and neuritis, unspecified
Pain syndrome with neuralgia, Brachialgia, Occipital and intercostal neuralgia, Neuralgia, Neuralgic pain, Neuralgia, Neuralgia of intercostal nerves,Neuralgia of the posterior tibial nerve, Neuritis, Neuritis traumatic, Neuritis, Neurological Pain Syndromes, Neurological contractures with spasms, Acute neuritis, Peripheral neuritis,Post-traumatic neuralgia,Severe pain of a neurogenic nature, Chronic neuritis, Essential neuralgia
N94.6 Dysmenorrhea Unspecified
Pain during menstruation, Functional disorders of the menstrual cycle, Menstrual cramps, Emmeniopathy, Pain during menstruation, Painful menstrual irregularities, algomenorrhea, algomenoreya, Pain smooth muscle spasm, Pain spasm of smooth muscles (renal and biliary colic, intestinal spasms, dysmenorrhea), Pain spasm of smooth muscles of internal organs (kidney and biliary colic, intestinal spasms, dysmenorrhea), Disalgomenoreya, dysmenorrhea, Dysmenorrhea (essential) (Exfoliative), menstrual disorder, menstruation painful, metrorrhagia, Violation of the menstrual cycle, Menstrual irregularities, Prolaktinzavisimoe menstrual disorders, Prolaktinzavisimoe menstrual dysfunction, Pain spasm of smooth muscles of internal organs, Spasmodic dysmenorrhea, Primary disalgomenoreya
R50 Fever of unknown origin
Malignant hyperthermia, Hyperthermia malignant
Pain in the head, Cephalgia, Pain with sinusitis, Pain in the back of the head, Painful headache, Headache of vasomotor genesis, Headache of vasomotor origin, Headache with vasomotor disorders, Headache, Neurological headache, Serial headache
R52.2 Other constant pain
Pain syndrome, rheumatic origin, Pain at vertebral lesions, Pain in the chamber, Pain for burns, Pain syndrome weak or moderate, Perioperative pain,Moderate to severe pain, Moderately or weakly expressed pain syndrome, Moderate to severe pain, Ear pain of otitis, Neuropathic pain, neuropathic pain
Composition and form of release
1 tablet contains paracetamol 500 mg, in a package of 20 pcs .;
5 ml of syrup - 125 mg, in bottles of 100 ml;
1 suppository - 150 mg, in the package 12 pcs.
Pain syndrome of small and medium intensity of various genesis (headache, migraine, toothache, neuralgia, myalgia, menalgia, pain with injuries, burns). Fever with infectious and inflammatory diseases.
Hypersensitivity, expressed violations of the liver and / or kidney function.
Nausea, dizziness, skin rash with itching, hives, swelling of Quincke. For candles - irritation of the mucous membrane of the rectum, tenesmus.
The risk of abnormal liver function is increased by anticoagulants, anticonvulsants, barbiturates, rifampicin, and alcohol.
Dosing and Administration
Adults and adolescents with a body weight of more than 60 kg are prescribed in a single dose of 500 mg (minimum single dose of 1 g), the frequency of the appointment up to 4 times a day, the maximum daily dose of 4 g. The maximum duration of treatment is 5-7 days.
Children under 1 year are prescribed 1/2 ch.lozhki syrup, 1-2 years - 1 ts.lozhke, 2-3 years - 1 and 1/2 ch.loe, 4-5 years - 2 teaspoons, 6-8 years - 2 and 1/2 teaspoon, 9-10 years - 3 teaspoons of syrup every 4-5 hours as needed.
Adults - 1-2 tablespoons of syrup every 4-5 hours. Do not exceed five times the dose within 24 hours.
Candles are prescribed for children under 3 years old according to the doctor's instructions. Children 3-4 years - 1 candle, 4-6 years - 1-2 candles 4-5 times a day. Children 6-9 years - 2 candles 2 times a day.
It is not recommended to use the drug for more than 10 days in a row and / or often without consulting a doctor. With caution appoint patients with impaired liver or kidney function, children younger than 3 years.
At room temperature.
Keep out of the reach of children.
tablets 500 mg - 3 years.
suppositories rectal 150 mg - 3 years.
syrup 125 mg / 5 ml - 4 years.
Do not use after the expiry date printed on the package.